Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/99128
DC FieldValueLanguage
dc.contributor.authorYa-Shu Wangzh_TW
dc.date2018-
dc.date.accessioned2019-10-16T02:09:43Z-
dc.date.available2019-10-16T02:09:43Z-
dc.identifier.urihttp://hdl.handle.net/11455/99128-
dc.description.abstractWe give a characterization of surjective isometries on spaces of real-valued differentiable Lipschitz functions on [0,1]. We also show that every compact composition operator in the space of real-valued differentiable Lipschitz functions on [0,1] must be of rank one.zh_TW
dc.language.isoen_USzh_TW
dc.relationJournal of nonlinear and convex analysis, Volume 19, Number 1, Pages 147-156zh_TW
dc.relation.urihttp://www.ybook.co.jp/online2/jncav19-1.htmlzh_TW
dc.subjectdifferentiable lipschitz functionzh_TW
dc.subjectcomposition operatorszh_TW
dc.subjectisomatrieszh_TW
dc.subjectcompact operatorszh_TW
dc.titleIsometries on differentiable lipschitz functionszh_TW
dc.typeJournal Articlezh_TW
dc.awards2018zh_TW
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeJournal Article-
item.cerifentitytypePublications-
item.fulltextwith fulltext-
item.languageiso639-1en_US-
item.grantfulltextrestricted-
Appears in Collections:應用數學系所
Files in This Item:
File Description SizeFormat Existing users please Login
134.pdf595.78 kBAdobe PDFThis file is only available in the university internal network    Request a copy
Show simple item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.